# SDR UALA2013022701188

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 93,563 hours, 14,789 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Damaged
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE SLIDE CABLE BALL IS NOT IN THE MIDDLE AND IS BELOW RETAINER SPRING.  REPLACED CYLINDER IAW AMM 25-65-02 STEP 2C (2).
